On the Oscillation of Exponential Polynomials.

Marc Voorhoeve

Mathematische Zeitschrift (1976)

  • Volume: 151, page 277-294
  • ISSN: 0025-5874; 1432-1823

How to cite


Voorhoeve, Marc. "On the Oscillation of Exponential Polynomials.." Mathematische Zeitschrift 151 (1976): 277-294. <http://eudml.org/doc/172452>.

author = {Voorhoeve, Marc},
journal = {Mathematische Zeitschrift},
pages = {277-294},
title = {On the Oscillation of Exponential Polynomials.},
url = {http://eudml.org/doc/172452},
volume = {151},
year = {1976},

AU - Voorhoeve, Marc
TI - On the Oscillation of Exponential Polynomials.
JO - Mathematische Zeitschrift
PY - 1976
VL - 151
SP - 277
EP - 294
UR - http://eudml.org/doc/172452
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.